journal6 ›› 2014, Vol. 35 ›› Issue (1): 8-11.DOI: 10.3969/j.issn.1007-2985.2014.01.003

• Mathematics • Previous Articles     Next Articles

Unifor a Predator-Prey Model with Beddington-DeAngelis Functional Response

 XU  Chang-Jin, YAO  Ling-Yun   

  1. (1.Guizhou Key Laboratory of Economics System Simulation,Guizhou University of Finance and Economics,Guiyang 550004,China;2.Library,Guizhou University of Finance and Economics,Guiyang 550004,China)
  • Online:2014-01-25 Published:2014-01-25
  • About author:XU Changjin (1970-),male,was born in Huaihua City,Hunan Provinve,professor,Ph.D.;research areas are theory and its applications of delay differential equations.
  • Supported by:

    National Natural Science Foundation of China (11261010,11201138);Soft Science and Technology Program of Guizhou Province (2011LKC2030);Natural Science and Technology Foundation of Guizhou Province (J[2012]2100);Governor Foundation of Guizhou Province ([2012]53)

Abstract: An asymptotically periodic predator-prey model with Beddington-DeAngelis functional response is investigated.Some sufficient conditions for the uniformly strong persistence of the system are obtained.

Key words: predator-prey model, uniform persistence, asymptotically periodic, Beddington-DeAngelis functional response

WeChat e-book chaoxing Mobile QQ